# SDR ASAA2017040320347

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 36,925 hours, 10,876 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Location: Fire Bottle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, OBSERVED DISCHARGE LIGHT ILLUMINATED ON CARGO FIRE PANEL.  ACFT GROUNDED. PERFORMED FIM 26-23 TASK 802.  AFTER DISCONNECTING CONNECTOR FROM NR 1 BOTTLE PRESSURE SWITCH, LIGHT EXTINGUISHED. INSPECTED CONNECTOR WITH NO FAULTS FOUND. INSTALLED THE CONNECTOR AND DISCHARGE LIGHT REMAINED EXTINGUISHED. PERFORMED CARGO FIRE CONTROL PANEL TEST IAW AMM 26-00-02, SYSTEM OPS CHECKED NORMAL. ACFT OK FOR SERVICE.
